Author Topic: Coming off klonopin  (Read 3409 times)

[Buddie]

Re: Coming off klonopin
« Reply #60 on: May 17, 2022, 09:47:04 pm »
I've heard there's a kind of predictability to tapers and it sounds like you've gotten into a good rhythm.  I think its good you've been slacking on the complaint, keeping your stress levels low can help with symptom severity.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Coming off klonopin
« Reply #61 on: May 21, 2022, 09:47:36 am »
This stage isn't as bad as the last one, but it's messing up my early morning sleep (like 1-5am). It's the 0.75 to 0.5 morning cut, six days in. The other night, I couldnt get much sleep and tonight I went to bed at 7pm then woke up at 11pm. So I'm just playing video games at 3am. Having some GI issues and my anxiety's been high during some moments, plus I was very temperamental and intolerant a few times recently to the point where I just stopped talking to a few people. I don't mean to sound cold and calculated, but they're just people and most of them have always annoyed me. Could be a lot worse. Next cut should be in a few days, I'll know it's time when I can get a straight 8 hours of sleep. From there, it'll be 0.5 3x a day.

And I finally got around to mailing off the complaint to the medical board, regarding the doctor who put me on this dose (then wouldn't help me after I discovered beta blockers). I hope something comes from it because she went from being reliable and trustworthy (I had known her for at least 5 years) to someone who hasn't been to work (in an office) in two years. God knows what's going on in her world, but I think her mental health needs to be evaluated. It's up to them to make any decisions, I just hope they make the right one so there aren't any more victims. Never thought I'd be on here twice for the same problem at a higher dose.

I'm just grateful that I found Atenolol, it's been a life-saver. I'm not sure if I mentioned it before, and I'm too lazy to look through the previous replies, but the Japanese have been studying Proponolol and Atenolol for treatment-resistant conditions for about five years. Although they both work, the latter is preferred for a number of reasons. It's worth looking into, the study is right here: https://academic.oup.com/milmed/article/185/11-12/e1954/5874725

Quote
Traditional medications used to treat these disorders, such as antidepressants and benzodiazepines, are often ineffective, not well-tolerated, and can be habit forming.

If you're reading this, chances are you can relate. Problem is most doctors won't write for Atenolol, for some reason they only use Propanolol and to this day, I have not received a valid reason as to why they would choose one and refuse the other. Fortunately, I have a very reliable primary care doctor that I trust with my life (there are only two other people that I can say this about) who was more than happy to write for 3 months at a time, with refills. And the cost is negligible, only $15 for a three month 270 count supply.  So far I've seen only two side effects: It takes forever when I have blood drawn, and the bottom number of my blood pressure is around 60, sometimes it can be as low as 50 but it's rare. Not having any symptoms of low blood pressure though.
« Last Edit: May 21, 2022, 10:02:42 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Coming off klonopin
« Reply #62 on: May 27, 2022, 12:28:51 pm »
This stage is terrible (0.25 at noon). Normally it takes about 4-5 days for any problems to start but this one was off and running within a day. Anxiety, irritability, some nausea. But the good news is the night dose of 0.75 gives a decent amount of relief and this stage doesn't affect sleep. Next morning though, different story. I can see why Dr Ashton wrote it to go from 0.25 to 0.125 at noon before stopping. Not fun.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Coming off klonopin
« Reply #63 on: May 28, 2022, 11:05:35 pm »
Are you considering slowing down a bit or do you plan to keep pushing through?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.